# SDR DALA2023020801016

- Difficulty date: January 30, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 72,786 hours, 28,853 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2607085) WHILE ACCOMPLISHING WORK SECTION 2330-01337-42 AND -43, IT WAS NOTED THAT CHANGES ARE REQUIRED TO WORK INSTRUCTIONS. VA 99841 CAPTURES THESE CHANGES. ACCOMPLISH VA 99841 REV E IN CONJUNCTION WITH WORK SECTION 2330-01337-42 AND -43 TO MAKE CHANGES TO IFE SYSTEM.
